Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa and side effects -- do they end?

Posted by Shelley in Seattle on February 2, 1999, at 16:04:38

In reply to Celexa and side effects -- do they end?, posted by TomJay on February 2, 1999, at 14:35:58

Hi, Tom:

My experience with Celexa has been different, but it does seem that the side effects are getting milder. I didn't have the drowsiness problem (in fact, just the opposite!) I did have slight nausea but only for the first 3 days or so. I am just noticing that the constipation is clearing up, but the dry mouth is ever-present so I just drink a lot of water! The sexual delay is also still there -- but getting better.
My doctor, and the MD I work for, both seem to think that these side effects will decrease. So far, they seem to be right.

Good luck, Tom!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shelley in Seattle thread:2790